MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-13
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Medical device site infection (4845); Aseptic loosening (4883)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 300-30-10 - equinoxe preserve stem 10mm: 5582373 300-50-45 - 4.5mm short rep plate: 5416244 310-01-47 - equinoxe, humeral head short, 47mm (beta): 5193690 315-35-00 - glnd kwire: 5665042 300-20-02 - equinox square torque define screw drive kit: 5442999.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 56-year-old male patient had an initial right tsa on (b)(6) 2018 and presented with polyethylene wear (with or without osteolysis), approximately 1 month(s) and 5 year(s) post-operatively on 15-nov-2023.Reviewing x-rays and patient has poly wear.Patient also has increase in pain.The outcome of this event is considered continuing, with the action taken of other - monitoring with x-ray as patient did not want to proceed with revision intervention immediately.The case report form indicates that this event is definitely related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Event or Problem Description
Approximately 5 year(s) and 20 day(s) post-operatively of initial implantation of a right tsa, it was reported via clinical trial study that the patient presented with polyethylene wear (with or without osteolysis).X-rays and monitoring showed and lead to the patient seeking a standard total with preserve stem revision 10 months later, in which the stem and glenoid were replaced.During the surgery, it was reported deep infection with aseptic glenoid loosening.The outcome of this event is now considered resolved, and the case report form indicates that this event is definitely related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitants: 300-30-10 - equinoxe preserve stem 10mm: 5582373; 300-50-45 - 4.5mm short rep plate: 5416244; 310-01-47 - equinoxe, humeral head short, 47mm (beta): 5193690; 315-35-00 - glnd kwire: 5665042; 300-20-02 - equinox square torque define screw drive kit: 5442999.This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b2, d6b, g1-contact first/last name, h6 - clinical codes, medical device problem code, component code, type of investigation, investigation findings, and investigation conclusions.The following sections were corrected: b5, d10, h6 - impact codes.No device was returned for evaluation; the reported event was confirmed by review of photographs and radiograph images of the device.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: health effect - clinical code, health effect - impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-01893.The pain and subsequent revision reported may be the result of the aseptic glenoid loosening, prosthesis wear, and infection as reported.However, the failures cannot be confirmed as no relevant clinical information, images, or radiographs were provided.Potential contributions of manufacturing, patient, or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, BETA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
goeff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18810107
Report Number1038671-2024-00349
Device Sequence Number20903578
Product Code KWS
UDI-Device Identifier10885862172693
UDI-Public10885862172693
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Catalogue Number314-13-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer01/17/2025
05/22/2025
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date01/18/2025
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexMale
Patient Weight84 KG
Patient RaceWhite